# SDR 99ZZZX2550

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5048
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 6001425025
- Condition: Corroded
- Location: Te Flap
- Part time: 5,573 hours
- Component: 60014002805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FLAP COMPONENTS, CORROSION IN THE FLAP BEAM ASSY BORE HOLE WAS DISCOVERED.  BOMBARDIER SERVICE ENGINEERING DETERMINED THAT ANY CORROSION IN THE BORE HOLE IS CAUSE FOR REMOVAL AND SCRAP.  ALL 6 BEAM ASSEMBLIES (3 EACH WING) WERE REMOVED AND REPLACED WITH UPGRADED PARTS FROM BOMBARDIER.
